On some algebraic properties of automata

Ádám, András: On some algebraic properties of automata. In: Acta cybernetica, (15) 1. pp. 1-8. (2001)

Cikk, tanulmány, mű

Download (589kB) | Preview


Let A be a class of Moore automata. It is shown that R(H(S(A))) is closed for the three operators S, H, R where S, H, R denote that the set of subautomata, of factor automata, of the automata obtained by input reduction (respectively) are formed.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2001
Volume: 15
Number: 1
ISSN: 0324-721X
Page Range: pp. 1-8
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 8. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Apr. 06. 16:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/12657

Actions (login required)

View Item View Item